Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Got off depo shot, have irregular period, PCOS, excessive tiredness, breast tenderness, stomach aches, ttc. Meaning?

Hi, I was on the depo shot for about 1 year. I have now been off of it for over 2. My periods are still not regular. I also have polycistic ovarian disease.My husband and I have been trying to concieve and as of the last week I have had mood swings, excessive tiredness, breast tenderness, stomach aches, and clear or white discharge, but no period. Any ideas? I have been told it will be very hard to conceive and that was before we had our now almost 3 year old.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
The most common signs and symptoms of Pregnancy are amenorrhea(no periods or irregular), nausea/vomiting, breast tenderness, urinary frequency, and fatigue.Get a urine test for pregnancy or a qualitative hcg test in urine and get the answer even though you had pcod.
i think Congrates
take care
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor